MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL

WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL
Model Number G31918
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: the information provided indicates the user intentionally deployed the bands outside of the patient.This is the most likely cause of this report.The instructions for use (ifu) states, "do not deploy bands prior to advancing endoscope to desired banding site.Deployment of bands outside of the intended banding site may not be representative of in-vivo use and will reduce the number of bands available for use." prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.Additional comments: based on the information provided that the user intentionally deployed the bands outside of the patient, a cook representative has been directed to contact the medical facility involved in an effort to promote further education and understanding related to appropriate usage of this product.
 
Event or Problem Description
In preparation for a gastroscopy procedure for a bleeding esophageal varix, the physician selected a cook 6 shooter saeed multi-band ligator.It was reported that prior to use the physician always fires off one band, and it does not fire correctly, it's not round and almost folded over.Another of the same device was used to complete the procedure without issues.This occurred prior to patient contact; there was no impact to the patient.In addition, the user sustained no clinical consequence and there were no adverse effects to the user.

Brand Name
6 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
LIGATOR, ESOPHAGEAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key24955075
Report Number1037905-2026-00187
Device Sequence Number5278213
Product Code MND
UDI-Device Identifier00827002319189
UDI-Public(01)00827002319189(17)261210(10)W4992175
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31918
Device Catalogue NumberMBL-U-6-F
Device Lot NumberW4992175
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FUJI GASTROSCOPE 708.
Patient SexUnknown